# SDR DALA2017032402396

- Difficulty date: March 23, 2017
- Submitted: March 26, 2017
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 25,063 hours, 13,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT EMERGENCY LIGHTS INOP.  REPLACED LT OVERWING EXIT LIGHT EPSU, W/ BATTERY.
